MathSciNet Relay Station
MathSciNet bibliographic data
MR2580428 (2011c:55021) 55P47 (18C10 55P35 55U35)
Biedermann, Georg; Dwyer, William G. Homotopy nilpotent groups. Algebr. Geom. Topol. 10 (2010), no. 1, 33–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement